MAUDE Adverse Event Report: Encore Medical L.P. DJO SURGICAL; HEAD, FEMORAL, CERAMIC, BILOX DELTA, 28MM -3.5

Encore Medical L.P. DJO SURGICAL; HEAD, FEMORAL, CERAMIC, BILOX DELTA, 28MM -3.5
Catalog Number 400-03-281
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to patient fell post operatively and had a periprosthetic fracture on her femur.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2019-00371; 400-03-364, s809 - trauma, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
HEAD, FEMORAL, CERAMIC, BILOX DELTA, 28MM -3.5
Manufacturer (Section D)
Encore Medical L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
Encore Medical L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
+1(512)834-6313
MDR Report Key50358141
Report Number1644408-2026-01574
Device Sequence Number13289778
Product Code LZO
UDI-Device Identifier00888912076050
UDI-Public00888912076050
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K082844
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number400-03-281
Device Lot Number857B1402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
412-02-048 Lot: 994B1205; 425-97-009 Lot: 174R1582
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale